Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 160, NWS Lubbock, TX

May 26, 20214 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 26, 2021, 10:20 PM CDT for 4 counties in Texas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2021, 10:20 PM CDT (03:20 UTC)
Expired
May 26, 2021, 10:45 PM CDT
In force
25 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX

The radar

The Lubbock radar (KLBB), 25 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 10:20 PM CDTTSTM WND GST 716 Ssw Anton, TXMEASURED BY THE WEST TEXAS MESONET. ANOTHER GUST TO 71 MPH WAS MEASURED AT 10:15 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 5:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

554 
WUUS54 KLUB 270320
SVRLUB
TXC189-219-279-303-270345-
/O.NEW.KLUB.SV.W.0160.210527T0320Z-210527T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
1020 PM CDT Wed May 26 2021

The National Weather Service in Lubbock Texas has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lubbock County in northwestern Texas...
  Northeastern Hockley County in northwestern Texas...
  Southwestern Hale County in northwestern Texas...
  Southeastern Lamb County in northwestern Texas...

* Until 1045 PM CDT.

* At 1019 PM CDT, a severe thunderstorm was located near Anton, or 15
  miles southeast of Littlefield, moving northeast at 60 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...West Texas Mesonet. At 1015 PM, the mesonet near Anton 
           measured a wind gust of 71 mph.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Abernathy and Anton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3360 10221 3377 10233 3402 10193 3397 10176
      3384 10170
TIME...MOT...LOC 0319Z 236DEG 52KT 3377 10214 

HAIL...1.00IN
WIND...70MPH
 
$$

SINCAVAGE
3 follow-up statements
055 
WWUS54 KLUB 270325
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1025 PM CDT Wed May 26 2021

TXC189-219-279-303-270345-
/O.CON.KLUB.SV.W.0160.000000T0000Z-210527T0345Z/
Lubbock TX-Hockley TX-Hale TX-Lamb TX-
1025 PM CDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN LUBBOCK...NORTHEASTERN HOCKLEY...SOUTHWESTERN HALE
AND SOUTHEASTERN LAMB COUNTIES...

At 1025 PM CDT, a severe thunderstorm was located 6 miles east of
Anton, or 11 miles west of Abernathy, moving northeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...West Texas Mesonet. At 1020 PM, the mesonet near Anton 
         measured a wind gust of 71 mph.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Abernathy and Anton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3360 10221 3377 10233 3402 10193 3397 10176
      3384 10170
TIME...MOT...LOC 0325Z 236DEG 52KT 3382 10204 

HAIL...1.00IN
WIND...70MPH
 
$$

SINCAVAGE
570 
WWUS54 KLUB 270333 RRA
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1033 PM CDT Wed May 26 2021

TXC219-270343-
/O.CAN.KLUB.SV.W.0160.000000T0000Z-210527T0345Z/
Hockley TX-
1033 PM CDT Wed May 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOCKLEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.

LAT...LON 3402 10193 3397 10176 3384 10170 3366 10208
      3382 10209 3383 10224
TIME...MOT...LOC 0333Z 236DEG 52KT 3389 10192 

$$

TXC189-279-303-270345-
/O.CON.KLUB.SV.W.0160.000000T0000Z-210527T0345Z/
Lubbock TX-Hale TX-Lamb TX-
1033 PM CDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN LUBBOCK...SOUTHWESTERN HALE AND SOUTHEASTERN LAMB
COUNTIES...

At 1033 PM CDT, a severe thunderstorm was located 5 miles northwest
of Abernathy, moving northeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...West Texas Mesonet. At 1020 PM, the mesonet near Anton 
         measured a wind gust of 71 mph.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Abernathy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3402 10193 3397 10176 3384 10170 3366 10208
      3382 10209 3383 10224
TIME...MOT...LOC 0333Z 236DEG 52KT 3389 10192 

HAIL...1.00IN
WIND...70MPH
 
$$

SINCAVAGE
777 
WWUS54 KLUB 270338
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
1038 PM CDT Wed May 26 2021

TXC279-270347-
/O.CAN.KLUB.SV.W.0160.000000T0000Z-210527T0345Z/
Lamb TX-
1038 PM CDT Wed May 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMB COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.

LAT...LON 3366 10208 3392 10209 3402 10193 3397 10176
      3384 10170
TIME...MOT...LOC 0337Z 236DEG 52KT 3393 10185 

$$

TXC189-303-270345-
/O.CON.KLUB.SV.W.0160.000000T0000Z-210527T0345Z/
Lubbock TX-Hale TX-
1038 PM CDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN LUBBOCK AND SOUTHWESTERN HALE COUNTIES...

At 1037 PM CDT, a severe thunderstorm was located 6 miles north of
Abernathy, moving northeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...West Texas Mesonet. At 1020 PM, the mesonet near Anton 
         measured a wind gust of 71 mph.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Abernathy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3366 10208 3392 10209 3402 10193 3397 10176
      3384 10170
TIME...MOT...LOC 0337Z 236DEG 52KT 3393 10185 

HAIL...1.00IN
WIND...70MPH
 
$$

SINCAVAGE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:56 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 26, 6:56 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
656 PM CDT Wed May 26 2021

.AVIATION...
TSRA activity is expected to affect KPVW early in the evening, and
KCDS later in the evening, with low chances for KLBB to be
impacted. The presence of thunderstorm outflow boundaries lowers
the confidence in the surface wind forecast through the night. In
the absence of boundaries, winds will be mainly from the S-SE with
a strong srly LLJ producing LLWS. Low stratus is likely to return
across the area early Thursday morning while the t-storm activity
lowers the confidence in onset time and overall extent of IFR to
MVFR conditions; with a return to VFR expected by mid to late
morning. More t-storm activity is expected in the area Thursday
afternoon and evening.

&&

.PREV DISCUSSION... /issued 303 PM CDT Wed May 26 2021/

SHORT TERM...
As of 3PM cirrus clouds spreading east out of the mountains of
New Mexico are presenting a problem for a CU field to be realized
in eastern New Mexico, the South Plains and Texas Panhandle. The
steady stream of cirrus from the west further complicates an
already conditional threat for strong to severe thunderstorms
developing later this afternoon into the evening hours. Most of
the South Plains and southern Texas Panhandle are in a Slight Risk
for severe storms until later tonight. If a robust CU field is
able to form and overcome the insulation from the cirrus streaming
overhead, any updrafts that are able to be sustained will have
ample surface instability (in the form of 4-5k J/kg of CAPE - 30kt
bulk shear) and favorable hodographs for the potential for
discrete supercells to form, at least early on. Large hail and
strong wind gusts would be the primary threat with any supercells,
but a tornado can't be ruled out with the strongest sustained
updrafts.

A cluster of agitated CU has persisted under the cirrus for the past
hour just west of Bailey County over the state line in Roosevelt
County in New Mexico. Along with the agitated CU to the west, a
meager CU field has struggled but continued to gradually spread
north from the southern South Plains where breaks in the cirrus and
surface CAPE peaks at 5.5k J/kg and mid-level lapse rates are
8.5C/km. Whether or not storms are able to form will be determined
by the persistence and thickness of the cirrus coverage the next few
hours. The longer the cirrus streams over the region, the less
likely deep convection is likely to occur.

The severe threat continues tomorrow as the center of a trough to
the west deepens over the Four Corners region. Most of the area is
in a Marginal Risk for severe thunderstorms with the northern
Rolling Plains in the Enhanced Risk. Vertical profiles are less
conducive for a tornado threat but the deep boundary layer moisture
will remain in place east of dryline to expect any storms that do
initiate to produce large hail and strong wind gusts.

LONG TERM...
At the beginning of the long term period late Thursday evening, the
dryline will be bisecting the area from southwest to northeast, with
thunderstorms likely impacting the Rolling Plains. Meanwhile, a
compact upper low will be moving eastward over the Dakotas and a
surface low slowly deepening while moving into the Ohio Valley
during the early morning hours on Friday. This will send a surface
front into our area from the northeast early on Friday morning,
turning low-level winds to easterly. Guidance handles the evolution
of this setup differently, with quite a large spread in output for
Friday. How this front evolves, including the timing of its passage
into the area and the extent of its progression towards the west,
will have significant consequences on precipitation and thunderstorm
chances Friday afternoon and evening.

In general, guidance is fairly coherent in depictions of the upper
level pattern on Friday, with the aforementioned upper low over the
upper Mississippi Valley and quasi-zonal flow overhead locally.
Regarding the lowest levels of the atmosphere to the surface, the
majority of guidance suggests that the front pushes westward much of
the way through the CWA fairly early on Friday morning, ushering in
cooler air and a prolonged period of low level easterlies through
much of the day. In contrast, the GFS appears to be the outlier with
a much weaker front and a more abbreviated stretch of low-level
easterlies.

Practical weather on Friday depends significantly on this front, and
forecast confidence is quite low on Friday because of the spread in
guidance. With the weaker GFS solution, a quick return to low level
southerly flow sustains instability and warmer daytime temperatures.
With a boundary draped over the region, chances for thunderstorms
remain elevated. On the other hand, the more robust solutions with a
stronger front (namely the NAM and to an extent, the CMC), result in
sustained easterlies throughout Friday with a deck of low level
clouds inhibiting the warming required for more robust convection.
This solution would favor lighter precipitation with a smaller
chance for severe weather as surface temperatures may be stuck in
the 60s on Friday. The ECMWF seems to split the difference between
these two extremes, with the front pushing fairly far westward but
also bringing a return to low level southerlies during the
afternoon. For now, will favor a blend of guidance leaning towards
the cooler solutions, as any extended period of easterlies should
act to keep the CWA socked in with clouds, thus limiting heating.
However, this may still change and severe weather is still possible
if the warmer solutions verify and inhibition is less than currently
expected.

On Saturday, a brief period of weak upper ridging will move over the
CWA ahead of the next trough which will be digging southward along
the CA coast. The low levels will likely remain moist, and cloudy
skies and cooler temperatures will consequently limit precipitation
chances on Saturday. On Sunday, upper flow will again turn
southwesterly as the upper tough approaches from the west. This will
mark the beginning of another period of unsettled weather. Sunday
afternoon and evening, severe weather chances return as ample low
level moisture advection continues in tandem with an increase in
upper level support with shortwaves progressing out ahead of the
main upper low. Monday looks to be a wet day across the board, with
persistent moisture advection courtesy of southerly low level flow,
as well as a surface boundary lingering to our north. With
steepening midlevel lapse rates and increasing upper level flow,
severe weather remains possible as well.

Guidance begins to differ significantly with the evolution of the
upper level pattern after Monday. The GFS favors a progressive
setup, where the upper trough quickly swings through the Desert
Southwest and ejects into the Central Plains by Monday. The ECMWF
and CMC, in contrast, pinch the trough off from the main flow and
have a cutoff low spinning over northern Mexico through much of next
week. This, of course, has a large impact on sensible weather. In
any case, precipitation chances look to persist next week, with
severe thunderstorms plausible each day as rich moisture remains in
place. /DWK

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

33
Hazardous weather outlook, May 26, 11:51 AM CDT, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1151 AM CDT Wed May 26 2021

TXZ021>044-271700-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1151 AM CDT Wed May 26 2021

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Isolated to scattered thunderstorms are expected to develop to the
east of the dryline later this afternoon in the South Plains and
southern Texas Panhandle, then move to the east and northeast.
Isolated supercells will be capable of producing hail in excess of 2
inches in diameter, wind gusts to 70 mph, localized flooding, and
possibly a tornado. Thunderstorm activity is expected to wane late in
the evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are possible during the afternoon and evening on
Thursday and Friday. A smaller chance for thunderstorms also exists
on Saturday. Some storms may be severe with large hail,
damaging winds, and heavy rain.

Higher thunderstorm chances will return late Sunday through at least
the middle of next week. Severe weather, heavy rain, and flooding
will be possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, May 26, 9:37 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
937 PM CDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     FUNNEL CLOUD     8 WNW HALE CENTER       34.11N 101.97W
05/26/2021                   HALE               TX   NWS EMPLOYEE

&&

EVENT NUMBER LUB2100355

GDS
Local storm report, May 26, 9:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
947 PM CDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND GST     1 NE AMHERST            34.02N 102.40W
05/26/2021  M85 MPH          LAMB               TX   MESONET

            MEASURED BY THE TEXAS TECH WEST TEXAS MESONET. AN 85
            MPH GUST WAS RECORDED AT BOTH 937 PM AND 938 PM.

&&

EVENT NUMBER LUB2100356

GDS
Local storm report, May 26, 10:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1002 PM CDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     6 S OLTON               34.09N 102.12W
05/26/2021  M59 MPH          LAMB               TX   MESONET

            MEASURED BY THE WEST TEXAS MESONET

&&

EVENT NUMBER LUB2100357

GDS
Local storm report, May 26, 10:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1006 PM CDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     6 S OLTON               34.09N 102.12W
05/26/2021  M66 MPH          LAMB               TX   MESONET

            MEASURED BY THE WEST TEXAS MESONET

&&

EVENT NUMBER LUB2100358

GDS
Local storm report, May 26, 10:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1010 PM CDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     6 S OLTON               34.09N 102.12W
05/26/2021  M69 MPH          LAMB               TX   MESONET

            MEASURED BY THE WEST TEXAS MESONET

&&

EVENT NUMBER LUB2100359

GDS
Local storm report, May 26, 10:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1019 PM CDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     6 SSW ANTON             33.73N 102.19W
05/26/2021  M71 MPH          HOCKLEY            TX   MESONET

            MEASURED BY THE WEST TEXAS MESONET

&&

EVENT NUMBER LUB2100360

GDS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:15 PM CDTSevere Thunderstorm WarningLUBBriscoe, Castro, Floyd, Hale, Lamb, Swisher45 min
May 26, 7:56 PM CDTSevere Thunderstorm WarningLUBBriscoe, Castro, Floyd, Hale, Lamb, Swisher64 min
May 26, 8:10 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer50 min
May 26, 8:31 PM CDTAreal Flood AdvisoryLUBHale, Lamb2 hr
May 26, 8:31 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer59 min
May 26, 8:44 PM CDTTornado WarningLUBHale, Lamb31 min
May 26, 9:05 PM CDTSevere Thunderstorm WarningLUBCastro, Swisher30 min
May 26, 9:09 PM CDTSevere Thunderstorm WarningLUBHale, Lamb66 min
May 26, 9:14 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher61 min
May 26, 9:30 PM CDTTornado WarningLUBHale30 min
May 26, 9:31 PM CDTAreal Flood AdvisoryLUBBailey, Castro, Hale, Lamb, Parmer, Swisher89 min
May 26, 9:43 PM CDTSevere Thunderstorm WarningLUBLamb32 min
May 26, 9:56 PM CDTSevere Thunderstorm WarningLUBHockley38 min
May 26, 9:59 PM CDTTornado WarningLUBHale31 min
May 26, 10:04 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher56 min
May 26, 10:31 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher28 min
May 26, 10:51 PM CDTSpecial Weather StatementLUBFloyd, Hale24 min
May 26, 11:13 PM CDTSpecial Weather StatementLUBBriscoe, Floyd32 min
May 26, 11:42 PM CDTSpecial Weather StatementLUBBriscoe, Floyd, Motley33 min
May 27, 12:11 AM CDTSpecial Weather StatementLUBHall, Motley34 min
May 27, 12:13 AM CDTSpecial Weather StatementLUBBriscoe32 min
May 27, 12:43 AM CDTSpecial Weather StatementLUBChildress, Cottle, Hall32 min
May 27, 6:42 PM CDTSpecial Weather StatementLUBBriscoe33 min
May 27, 6:55 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.